# SDR GTIA9700209

- Difficulty date: February 8, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N947ML
- Make and model: Doug DC-9-32
- Aircraft serial: 47514
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Doubler
- Condition: Corroded
- Location: Bs 211
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

YIP - ATC TRANSPONDER ANTENNA INTERNAL SKIN DOUBLER AND SURROUNDING AREA (FS 211) CORRODED.  CLEANED MINOR SURFACE CORROSION PER DC-9 SRM 51-10-3.  PREPPED AND SEALED WITH 1435 PRC.  (X)
